# SDR CA071129001

- Difficulty date: November 22, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC6300
- Propeller: Hartzl HCB3TN3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Clevis Pin
- Part number: AS121670
- Condition: Missing
- Location: Oil Tank Drain
- Component: Oil Tank Drain, PN3004073
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS RT ENGINE S/NPCE-50013, WAS IDENTIFIED TO HAVE THE OIL TANK DRAIN PLUG P/N 3004073, MISSING THE LOCKING PIN P/N AS121670. THIS COULD HAD LEAD TO THE COMPLETE LOSS OF ENGINE OIL, RESULTING OF ENGINE SHUTDOWN, IF THE PLUG HAD LOOSEN AND FALLEN AWAY FROM THE ENGINE. (TC NR 20071129001)
